High B.P. and Chest pain

Sir, I had a cardiac arrest in month of January. I was treated and was doing well and was adviced to take regular medicines. But due to a medical test I was in fast for complete 12 hours and I missed my medicine for 2-3 days. Now I am feeling that I have increased in heart rate and a pain in chest.
views-icons 18 Views Bookmark this Answer

Doctor Answers (1) on High B.P. and Chest pain

doctor profile image
Sharath Kumar K N Mandya | General Physician
Hello, I went through your query, you are not given any details about what caused cardiac arrest and what medicines your are taking. If the fasting is over please take your medicines, it is not sure about why missing medicines for 2-3 days if fasting is only for 12 hrs. For any cardiac disease regular taking of medicines is most important, please talk regarding this with your doctor when you need to fast again.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?